# SDR 96ZZZX1663

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 11796135
- Condition: Inoperative
- Location: Anti Coll
- Part time: 85 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT UNIT INOPERATIVE.  REPLACED WTIH NEW UNIT FROM GRIMES, CORRECTED PROBLEM.
